# SDR IPXA10559462

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Gouged
- Location: Bs 1200 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT FUSELAGE, STA 1200 STR CLIP AT S12L HAS (2) GOUGES     REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STRINGER CLIP IAW SRM 51-40-02-0G AND DWG NR 140N2001.
